# SDR AALA2019080539009

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,971 hours, 26,639 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE FLIGHT ECAM WARNING SMOKE, LAVATORY INDICATION DISPLAYED. MAINTENANCE REPORTED NO CURRENT FAULTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
